Eigenvectors of unitary ϱ-dilations

Durszt, Endre: Eigenvectors of unitary ϱ-dilations. Acta scientiarum mathematicarum, (39) 3-4. pp. 247-250. (1977)

[img] Cikk, tanulmány, mű

Download (850kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1977
Volume: 39
Number: 3-4
Page Range: pp. 247-250
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 250. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 09. 13:34
URI: http://acta.bibl.u-szeged.hu/id/eprint/14635

Actions (login required)

View Item View Item